I recently stopped taking Remeron and wanted to share my experience in case it might help someone else.I started taking it about 5 months ago. At the time, I was suffering from diarrhea after every meal. I believe the D first started after an extended course of the antibiotic erythromycin. I was taking immodium everyday to deal with it. My doctor agreed to prescribe Remeron for me thinking that there may be an anxiety component to my D as well.The first month on Remeron was great! I could eat whatever I wanted without fear of D. But slowly the D started to come back. It was never as bad as it had been before. But I still had attacks a couple times a week. Plus I experienced other symtoms which made me decide to go off it, including: ï¿½ increased tiredness (really bad at first, then subsided a bit - though I still had a hard time getting out of bed in the morning even after 5 months) ï¿½ decreased sex drive (they say it's not supposed to happen, but it happened with me - I just wasn't as interested anymore) ï¿½ forgetfulness ï¿½ apathy (I actually started seeing a therapist because I just felt apathetic about everything) ï¿½ stomach spasms (this was the most troubling side effect - I wondered if the spasms might actually be making my D worse)I decreased my dose in half - from 45mgs to 22.5, and I didn' notice any adverse affects. In fact, the spasms seemed to lessen somewhat. After a few weeks of that I was encouraged enough to just stop taking it. Remeron's half-life is longer than many other anti-depressants, so withdrawl isn't supposed to be as severe. It has been 3 days so far, and I haven't had too many withdrawl effects. Mild insomnia is about it. A couple times a day, I feel the familiar rumbling in my stomach and expect the D to hit, but it hasn't yet. I'm being faithful and continuing to take my calcium and fiber choice (which I was also taking while on Remeron). I've also started listening to Mike's tapes (on day 6), so I'm hoping that the combination of all these things will help me to control my D without the need of anti-depressants.